# SDR SWAA2021081187494

- Difficulty date: June 23, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND SERVICE MODULAR PACKAGE SUPPORT BRACKET IS CRACKED ON B.S. 663 LOWER COMPOSITE BULKHEAD; ON FORWARD SIDE; R.B.L. 45; W.L. 158. ; / [01] REMOVED GROUND SERVICE MODULAR PACKAGE SUPPORT BRACKET ON B.S. 663 LOWER COMPOSITE BULKHEAD; ON FORWARD SIDE; R.B.L. 45; W.L. 158 IAW SRM 51-40-02; [02] VERIFIED; [03] LOCATED AND DRILLED NEW GROUND SERVICE MODULAR PACKAGE SUPPORT BRACKET P/N 276A9183-2 PO 3829834 IAW SRM 51-40-05 AND DWG 111A1001 REV.-B REQ. OK TO INSTALL; [04] VERIFIED; [05] INSPECTED AND VERIFIED ACTION 3; [06] INSTALLED GROUND SERVICE MODULAR PACKAGE SUPPORT BRACKET AT ON B.S. 663 LOWER COMPOSITE BULKHEAD; ON FORWARD SIDE; R.B.L. 45-54 IAW SRM 51-40-02 AND DWG 111A1001 REV.- B; [07] VERIFIED; [08] RII INSPECTED ACTION 6; [09] APPLIED CAP SEAL AT FASTENERS AFT SIDE SERVICE MODULAR PACKAGE SUPPORT BRACKET B.S. 663 LOWER COMPOSITE BULKHEAD; R.B.L. 45--54 IAW AMM 51-31-00-390-805; [10] VERIFIED CAP SEAL APPLIED AT FASTENERS AFT SIDE SERVICE MODULAR PACKAGE SUPPORT BRACKET B.S. 663 LOWER COMPOSITE BULKHEAD; R.B.L. 45--54 IAW AMM 51-31-00-390-805; [11] RII INSPECTED REPAIR COMPLETION; [12] VERIFIED; CONFIRMED; JOB COMPLETE
